# SDR SWIA2023050100018

- Difficulty date: March 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 43,215 hours, 39,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASED/DENT DAMAGE  FOUND ON UPPER FUSELAGE SKIN 3.5" AFT OF 31.875% BETWEEN STR 4R-5R      (C-CHECK RO 4/26/2023)    COMPLIED WITH REPAIR ON UPPER FUSELAGE SKIN 3.5" AFT OF 31.875% BET. STR 4R-5R REF REO 601R-53-71-222 REV A DATED 2023-04-08, COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY.
